Search
for
Sort by
Research 181–210 of 1000+
- A Case of Relapsed Leprosy Successfully Treated With Sparfloxacin
- Erythematous cutaneous nodules caused by adulterated cocaine
- Viewpoint 4
- Complications of radiofrequency microneedling: a comprehensive review
- 15809 Spironolactone use does not increase the risk of estrogen-dependent cancer recurrence: A retrospective analysis
- Abstracts
- Cutaneous toxicities of cancer therapy
- Advances in the Management of Cutaneous Toxicities of Targeted Therapies
- The incidence and management of cutaneous adverse events of the epidermal growth factor receptor inhibitors
- Three hundred and eight nanometer excimer light therapy for alopecia universalis that is resistant to other treatments: A clinical study of 11 patients
- Dermatologic adverse events associated with chemotherapy and targeted anticancer therapy
- Diagnosis and treatment of cutaneous adverse effects of targeted therapy, antibody–drug conjugates, and immunotherapy in cancer patients: a national consensus statement by the Spanish Society of Medical Oncology and the Spanish Academy of Dermatology and Venereology
- Cutaneous Adverse Events of Tyrosine Kinase Inhibitors in Endocrine Tumors: Clinical Features, Mechanisms, and Management Strategies
- Recurrent pruritic polymorphic lesions associated with weight loss
- Dermatologic Side Effects of Systemic Targeted Anticancer Therapy
- Allergic contact dermatitis to natural products
- How does covid-19 affect the skin?
- 1077 Efficacy and safety of ENERGI-F701 solution versus 2% minoxidil solution for female pattern hair loss: a phase II, multi-center, randomized, double-blind, head-to-head, parallel trial
- EDA and EDAR expression at different stages of hair follicle development in cashmere goats and effects on expression of related genes
- Dermatologic Conditions of the Early Post-Transplant Period in Hematopoietic Stem Cell Transplant Recipients
- Lichen planopilaris
- Dermatological manifestations of COVID-19 and its therapies: a review
- Study on prevalence, diagnosis and treatment of dermatological disorders in hospitalized dogs at Madras Veterinary College (MVC), Chennai, India
- Alopecia secondary to anti-tumor necrosis factor-alpha therapy
- Adverse cutaneous reactions to chemotherapeutic agents and cytokine therapy
- Cutaneous drug reactions
- Lichenoid red tatoo reaction and alopecia areata
- Adhesive Depilation for Scalp Graft Hair Removal
- Adverse Cutaneous Reactions to Antipsychotics
- Safety of Tyrosine Kinase Inhibitors in Patients With Differentiated Thyroid Cancer: Real-World Use of Lenvatinib and Sorafenib in Korea